| Model Number |
9513 |
| Medical Device Problem Codes |
Incorrect, Inadequate or Imprecise Result or Readings (1535); Low Readings (2460)
| Health Effect - Clinical Code |
Increased Level of Consciousness (4590)
| Date of Event |
05/19/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Other text: masimo has reached out to the customer to request the return of the device.The device has not been returned to masimo to allow an analysis to be performed.If the device is returned for evaluation or new information is obtained, a follow up report will be submitted.E1.Initial reporter zip code exceeded allowable field length, initial reporter zip code is as follows: (b)(6).E1.Initial reporter phone number exceeded allowable field length, initial reporter phone number is as follows: (b)(6).
Event or Problem Description
Patient 2/5: the customer reported sedline displaying erroneous psi readings, such as very low psi values despite the patient being awake and able to open their eyes.This has occurred on numerous occasions, and the devices have demonstrated significant inconsistency in their readings.Psi values remaining fixed at 25 for a prolonged period despite substantial changes in both surgical stimulation and the level of anesthesia administered."two patients opened their eyes after stopping anaesthetic but psi number remained at 30 for significantly long period of time after that.We are all aware that there's a bit of lag time with the prcessed eeg technology including bis and psi (i think approx 30 sec).But i believe the lag period was significantly long in both his cases.".